# SDR DALA2019100735755

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC SHEAR TIE AT STA. 1285, BTW STR. 37L AND STR. 38L IS FOUND TO BE OUT OF LIMITS AND REQUIRES REPLACEMENT. REMOVED, FABRICATED, AND INSTALLED NEW SHEAR TIE AT STA 1285 STR 37L TI 38L AS NEEDED I.A.W B767-300 SRM 51-40-02 PARA 4 AND 7 AND BOEING DWG 140T2102. (LP1298287)
